PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Remarks on regularity criteria for the Navier–Stokes equations with axisymmetric data

Volume 117 / 2016

Zujin Zhang Annales Polonici Mathematici 117 (2016), 181-196 MSC: Primary 35B65; Secondary 35Q35, 76D03. DOI: 10.4064/ap3856-3-2016 Published online: 8 July 2016

Abstract

We consider the axisymmetric Navier–Stokes equations with non-zero swirl component. By invoking the Hardy–Sobolev interpolation inequality, Hardy inequality and the theory of $A_\beta \ (1 \lt \beta \lt \infty )$ weights, we establish regularity criteria involving $u^r$, $\omega ^z$ or $\omega ^\theta $ in some weighted Lebesgue spaces. This improves many previous results.

Authors

  • Zujin ZhangSchool of Mathematics and Computer Sciences
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image